Academician Anatoliĭ Ivanovič Mal'cev
Algebra i logika, Tome 6 (1967) no. 4, pp. 1-11
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{AL_1967_6_4_a0,
title = {Academician {Anatoli\u{i}} {Ivanovi\v{c}} {Mal'cev}},
journal = {Algebra i logika},
pages = {1--11},
year = {1967},
volume = {6},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1967_6_4_a0/}
}
Academician Anatoliĭ Ivanovič Mal'cev. Algebra i logika, Tome 6 (1967) no. 4, pp. 1-11. http://geodesic.mathdoc.fr/item/AL_1967_6_4_a0/